# SDR UALA2012041202217

- Difficulty date: April 11, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,251 hours, 13,152 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325 FLOORBEAM TEE CORRODED FROM RBL 25-53.   REMOVED CORROSION & FOUND OUT OF LIMITS OF SRM.  CUT OUT DAMAGE & ACCOMPLISHED NDT OF CUT-OUT.  NO DEFECTS FOUND.  FABRICATED & INSTALLED TEE & SPLICE ANGLES REPAIR.  REF REPAIR NR 1. MAJOR REPAIR
